# SDR ASAA2023101845859

- Difficulty date: October 18, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 57,479 hours, 17,160 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 476846
- Condition: Faulty
- Location: Lower Lh Fuselag
- Part time: 27,915 hours, 9,891 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLUE LIGHT ILLUMINATED ON THE NITROGEN SYSTEM. GROUNDED - YES. (RESOLVED ON W/O: 1974467 TASKCARD: N/R-00004 ) REMOVED AND REPLACED L/H RAM AIR DOOR ACTUATOR PER FIM 47-31 TASK 819 AND AMM 21-51-21. OPS CHK GOOD. PACK / ZONE TEMP CONTROLER SHOWS RAM AIR CONT FAIL. REMOCED AND REPLACED L/H PACK / ZONE CONTROLER. OPS CHK GOOD. REF AMM 21-61-20. THESE ACTIONS CLEAR MEL 47-1B. PLACARDS REMOVED. SEAMC NOTIFIED.
